Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am having problem with h pylori infection so gastroenterologist suggested Pantocid HP tablet for two weeks. After one week I am getting a severe itching and common cold. Is this a side effect of Pantocid HP please suggest me. Should I stop this medicine.

2 Doctors Answered
Sootshekhar ras panchsakar avleh.
Yes kindly consult back with your physician for the same and to opt for Homeopathic treatment consult with me online with reports for permanent solution.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.